# SDR 02FDEA00838

- Difficulty date: November 14, 2002
- Submitted: November 14, 2002
- Operation: Air carrier
- Aircraft: N273FE
- Make and model: Boeing 727-200
- Aircraft serial: 22038
- Aircraft time: 37,870 hours, 23,089 cycles
- Engine: Pwa JT8D*
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DURING FLAP RETRACTION FROM FLAPS 2 TO FLAPS UP.  LED AMBER LIGHT REMAINED ILLUMINATED.  POSITION TEST SELECTOR INDICATED NR 2 LED WAS STILL EXTENDED, NR 2 SLAT.
